# SDR RAIA00607035

- Difficulty date: July 23, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 18,962 hours, 21,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL- EMERGENCY LIGHTS INOP.  REPAIRED CONNECTOR TO EXIT SIGN AT ROW 6C, AND OPS CK OK.
